Some Papers Indexed by the Engineering Village Since 1997-1997年以来被Engineering Village索引的部分论文

Some Papers Indexed by the Engineering Village

1997年以来被Engineering Village收录索引的部分论文

Some Papers Indexed by the Engineering Village in 2018

2018年发表的被Engineering Village索引的论文

  1. Feng Qi and Dongkyu Lim, Integral representations of bivariate complex geometric mean and their applications, Journal of Computational and Applied Mathematics (2018), in press; Available online at http://dx.doi.org/10.1016/j.cam.2017.08.005. (Accession number:???)
  2. Bo-Yan Xi, Shu-Ping Bai, and Feng Qi, On integral inequalities of the Hermite–Hadamard type for co-ordinated $(\alpha,m_1)$-$(s,m_2)$-convex functions, Journal of Interdisciplinary Mathematics 20 (2017), no. 1, in press. (Accession number: ???)

Some Papers Indexed by the Engineering Village in 2017

2017年发表的被Engineering Village索引的论文

  1. Feng Qi and Bai-Ni Guo, The reciprocal of the geometric mean of many positive numbers is a Stieltjes transform, Journal of Computational and Applied Mathematics 311 (2017), 165–170; Available online at http://dx.doi.org/10.1016/j.cam.2016.07.006. (Accession number: 20163202692571)
  2. Praveen Agarwal, Feng Qi, Mehar Chand, and Shilpi Jain, Certain integrals involving the generalized hypergeometric function and the Laguerre polynomials, Journal of Computational and Applied Mathematics 313 (2017), 307–317; Available online at http://dx.doi.org/10.1016/j.cam.2016.09.034. (Accession number: 20164302931188)

Some Papers Indexed by the Engineering Village in 2016

2016年发表的被Engineering Village索引的论文

  1. Feng Qi and Mansour Mahmoud, Some properties of a function originating from geometric probability for pairs of hyperplanes intersecting with a convex body, Mathematical and Computational Applications 21 (2016), no. 3, Article 27, 6 pages; Available online at http://dx.doi.org/10.3390/mca21030027. (Accession number: 20164102886638)

Some Papers Indexed by the Engineering Village in 2015

2015年发表的被Engineering Village索引的论文

  1. Feng Qi, Derivatives of tangent function and tangent numbers, Applied Mathematics and Computation 268 (2015), 844–858; Available online at http://dx.doi.org/10.1016/j.amc.2015.06.123. (Accession number: 20153001051379)
  2. Feng Qi and Cristinel Mortici, Some best approximation formulas and inequalities for the Wallis ratio, Applied Mathematics and Computation 253 (2015), 363–368; Available online at http://dx.doi.org/10.1016/j.amc.2014.12.039. (Accession number: 20150400446810)
  3. Feng Qi and Cristinel Mortici, Some inequalities for the trigamma function in terms of the digamma function, Applied Mathematics and Computation 271 (2015), 502–511; Available online at http://dx.doi.org/10.1016/j.amc.2015.09.039. (Accession number: 20154101353224)
  4. Feng Qi, Xiao-Jing Zhang, and Wen-Hui Li, An elementary proof of the weighted geometric mean being a Bernstein function, University Politehnica of Bucharest Scientific Bulletin Series A—Applied Mathematics and Physics 77 (2015), no. 1, 35–38. (Accession number: 20154401459434)
  5. Feng Qi and Miao-Miao Zheng, Explicit expressions for a family of the Bell polynomials and applications, Applied Mathematics and Computation 258 (2015), 597–607; Available online at http://dx.doi.org/10.1016/j.amc.2015.02.027. (Accession number: 20151200653085)
  6. Lei-Lei Wang, Bo-Yan Xi, and Feng Qi, On $\alpha$-locally doubly diagonally dominant matrices, University Politehnica of Bucharest Scientific Bulletin Series A—Applied Mathematics and Physics 77 (2015), no. 2, 163–172. (Accession number: 20154301448455)

Some Papers Indexed by the Engineering Village in 2014

2014年发表的被Engineering Village索引的论文

  1. Feng Qi, A completely monotonic function related to the $q$-trigamma function, University Politehnica of Bucharest Scientific Bulletin Series A—Applied Mathematics and Physics 76 (2014), no. 1, 107–114. (Accession number: 20140917406228)
  2. Feng Qi, Integral representations and complete monotonicity related to the remainder of Burnside’s formula for the gamma function, Journal of Computational and Applied Mathematics 268 (2014), 155–167; Available online at http://dx.doi.org/10.1016/j.cam.2014.03.004. (Accession number: 20141517559484)
  3. Feng Qi and Bo-Yan Xi, Some Hermite–Hadamard type inequalities for geometrically quasi-convex functions, Proceedings of the Indian Academy of Sciences (Mathematical Sciences) 124 (2014), no. 3, 333–342; Available online at http://dx.doi.org/10.1007/s12044-014-0182-7. (Accession number: 20143618133566)
  4. Bai-Ni Guo and Feng Qi, Explicit formulae for computing Euler polynomials in terms of Stirling numbers of the second kind, Journal of Computational and Applied Mathematics 272 (2014), 251–257; Available online at http://dx.doi.org/10.1016/j.cam.2014.05.018. (Accession number: 20142517839492)
  5. Bai-Ni Guo and Feng Qi, Some identities and an explicit formula for Bernoulli and Stirling numbers, Journal of Computational and Applied Mathematics 255 (2014), 568–579; Available online at http://dx.doi.org/10.1016/j.cam.2013.06.020. (Accession Number: 20132916512863)
  6. Yun Hua and Feng Qi, A double inequality for bounding Toader mean by the centroidal mean, Proceedings of the Indian Academy of Sciences (Mathematical Sciences) 124 (2014), no. 4, 527–531; Available online at http://dx.doi.org/10.1007/s12044-014-0183-6. (Accession number: 2015??????????)
  7. Jü Hua, Bo-Yan Xi, and Feng Qi, Inequalities of Hermite–Hadamard type involving an $s$-convex function with applications, Applied Mathematics and Computation 246 (2014), 752–760; Available online at http://dx.doi.org/10.1016/j.amc.2014.08.042. (Accession number: 201444145971)
  8. Lei-Lei Wang, Bo-Yan Xi, and Feng Qi, Necessary and sufficient conditions for identifying strictly geometrically $\alpha$-bidiagonally dominant matrices, University Politehnica of Bucharest Scientific Bulletin Series A—Applied Mathematics and Physics 76 (2014), no. 4, 57–66. (Accession number: 20154301445605)

Some Papers Indexed by the Engineering Village in 2013

2013年发表的被Engineering Village索引的论文

  1. Bai-Ni Guo and Feng Qi, Monotonicity and logarithmic convexity relating to the volume of the unit ball, Optimization Letters 7 (2013), no. 6, 1139–1153; Available online at http://dx.doi.org/10.1007/s11590-012-0488-2. (Accession Number: 20133116573006)

Two Papers Indexed by the Engineering Village in 2012

2012年发表的被Engineering Village索引的2篇论文

  1. Bai-Ni Guo and Feng Qi, A completely monotonic function involving the tri-gamma function and with degree one, Applied Mathematics and Computation 218 (2012), no. 19, 9890–9897; Available online at http://dx.doi.org/10.1016/j.amc.2012.03.075. (Accession number: 20121914996255)
  2. H. M. Srivastava, Senlin Guo, and Feng Qi, Some properties of a class of functions related to completely monotonic functions, Computers & Mathematics with Applications 64 (2012), no. 6, 1649–1654; Available online at http://dx.doi.org/10.1016/j.camwa.2012.01.016. (Accession number: 20123615401424)

One Paper Indexed by the Engineering Village in 2011

2011年发表的被Engineering Village索引的1篇论文

  1. Bai-Ni Guo and Feng Qi, Sharp bounds for harmonic numbers, Applied Mathematics and Computation 218 (2011), no. 3, 991–995; Available online at http://dx.doi.org/10.1016/j.amc.2011.01.089. (Accession number: 20113614298659)

Four Papers Indexed by the Engineering Village in 2010

2010年发表的被Engineering Village索引的4篇论文

  1. Feng Qi and Bai-Ni Guo, Necessary and sufficient conditions for functions involving the tri- and tetra-gamma functions to be completely monotonic, Advances in Applied Mathematics 44 (2010), no. 1, 71–83; Available online at http://dx.doi.org/10.1016/j.aam.2009.03.003. (Accession number: 20094312394015)
  2. Feng Qi, Senlin Guo, and Bai-Ni Guo, Complete monotonicity of some functions involving polygamma functions, Journal of Computational and Applied Mathematics 233 (2010), no. 9, 2149–2160; Available online at http://dx.doi.org/10.1016/j.cam.2009.09.044. (Accession number: 20100112614210)
  3. Bai-Ni Guo and Feng Qi, A property of logarithmically absolutely monotonic functions and the logarithmically complete monotonicity of a power-exponential function, University Politehnica of Bucharest Scientific Bulletin Series A—Applied Mathematics and Physics 72 (2010), no. 2, 21–30. (Accession number: 20102413012396)
  4. Da-Wei Niu, Jian Cao, and Feng Qi, Generalizations of Jordan’s inequality and concerned relations, University Politehnica of Bucharest Scientific Bulletin Series A—Applied Mathematics and Physics 72 (2010), no. 3, 85–98. (Accession number: 20103413168980)

Four Papers Indexed by the Engineering Village in 2009

2009年发表的被Engineering Village索引的4篇论文

  1. Feng Qi, A class of logarithmically completely monotonic functions and application to the best bounds in the second Gautschi-Kershaw’s inequality, Journal of Computational and Applied Mathematics 224 (2009), no. 2, 538–543; Available online at http://dx.doi.org/10.1016/j.cam.2008.05.030. (Accession number: 20090311863912)
  2. Feng Qi, Pietro Cerone, Sever S. Dragomir, and H. M. Srivastava, Alternative proofs for monotonic and logarithmically convex properties of one-parameter mean values, Applied Mathematics and Computation 208 (2009), no. 1, 129–133; Available online at http://dx.doi.org/10.1016/j.amc.2008.11.023. (Accession number: 20090511884540)
  3. Feng Qi and Anthony Sofo, An alternative and united proof of a double inequality for bounding the arithmetic-geometric mean, University Politehnica of Bucharest Scientific Bulletin Series A—Applied Mathematics and Physics 71 (2009), no. 3, 69–76. (Accession number: 20093712303072)
  4. Senlin Guo and Feng Qi, A class of logarithmically completely monotonic functions associated with the gamma function, Journal of Computational and Applied Mathematics 224 (2009), no. 1, 127–132; Available online at http://dx.doi.org/10.1016/j.cam.2008.04.028. (Accession number: 20084811746386)

Seven Papers Indexed by the Engineering Village in 2008

2008年发表的被Engineering Village索引的7篇论文

  1.  Feng Qi, A new lower bound in the second Kershaw’s double inequality, Journal of Computational and Applied Mathematics 214 (2008), no. 2, 610–616; Available online at http://dx.doi.org/10.1016/j.cam.2007.03.016. (Accession number: 20080811104793)
  2. Feng Qi, Jian Cao, and Da-Wei Niu, A generalization of van der Corput’s inequality, Applied Mathematics and Computation 203 (2008), no. 2, 770–777; Available online at http://dx.doi.org/10.1016/j.amc.2008.05.054. (Accession number: 20083811567581)
  3. Feng Qi and Bai-Ni Guo, A class of logarithmically completely monotonic functions and the best bounds in the second Kershaw’s double inequality, Journal of Computational and Applied Mathematics 212 (2008), no. 2, 444–456; Available online at http://dx.doi.org/10.1016/j.cam.2006.12.022. (Accession number: 20075110987014)
  4. Feng Qi and Bai-Ni Guo, Wendel’s and Gautschi’s inequalities: Refinements, extensions, and a class of logarithmically completely monotonic functions, Applied Mathematics and Computation 205 (2008), no. 1, 281–290; Available online at http://dx.doi.org/10.1016/j.amc.2008.07.005. (Accession number: 20084311657366)
  5. Feng Qi, Senlin Guo, and Shou-Xin Chen, A new upper bound in the second Kershaw’s double inequality and its generalizations, Journal of Computational and Applied Mathematics 220 (2008), no. 1-2, 111–118; Available online at http://dx.doi.org/10.1016/j.cam.2007.07.037. (Accession number: 20083111416575)
  6. Feng Qi, Qiu-Ming Luo, and Bai-Ni Guo, Darboux’s formula with integral remainder of functions with two independent variables, Applied Mathematics and Computation 199 (2008), no. 2, 691–703; Available online at http://dx.doi.org/10.1016/j.amc.2007.10.028. (Accession number: 20081911238853)
  7. Senlin Guo, Feng Qi, and Hari M. Srivastava, Supplements to a class of logarithmically completely monotonic functions associated with the gamma function, Applied Mathematics and Computation 197 (2008), no. 2, 768–774; Available online at http://dx.doi.org/10.1016/j.amc.2007.08.011. (Accession number: 20080911117165)

One Paper Indexed by the Engineering Village in 2007

2007年发表的被Engineering Village索引的1篇论文

  1. Feng Qi, A class of logarithmically completely monotonic functions and the best bounds in the first Kershaw’s double inequality, Journal of Computational and Applied Mathematics 206 (2007), no. 2, 1007–1014; Available online at http://dx.doi.org/10.1016/j.cam.2006.09.005. (Accession number: 20072310641809)

One Paper Indexed by the Engineering Village in 2006

2006年发表的被Engineering Village索引的1篇论文

  1. Feng Qi and Jian-She Sun, A monotonicity result of a function involving the gamma function, Analysis Mathematica 32 (2006), no. 4, 279–282; Available online at http://dx.doi.org/10.1007/s10476-006-0012-y. (Accession number: 20064510223571)

Two Papers Indexed by the Engineering Village in 2003

2003年发表的被Engineering Village索引的2篇论文

  1. Feng Qi and Jun-Xiang Cheng, Some new Steffensen pairs, Analysis Mathematica 29 (2003), no. 3, 219–226; Available online at http://dx.doi.org/10.1023/A:1025467221664. (Accession number: 2003367625656)
  2. Bai-Ni Guo and Feng Qi, Some estimates of an integral in terms of the $L^p$-norm of the $(n+1)$st derivative of its integrand, Analysis Mathematica 29 (2003), no. 1, 1–6; Available online at http://dx.doi.org/10.1023/A:1022894413541.  (Accession number: 2003157437109)

One Paper Indexed by the Engineering Village in 1997

1997年发表的被Engineering Village索引的1篇论文

  1. Feng Qi and Sen-Lin Xu, Refinements and extensions of an inequality, II, Journal of Mathematical Analysis and Applications 211 (1997), no. 2, 616–620; Available online at http://dx.doi.org/10.1006/jmaa.1997.5318. (Accession number: 1998093998754)

Related Links-相关链接:

  1. ResearcherID
  2. Google Scholar Citations
  3. MathSciNet
  4. ResearchGate
  5. Academia
  6. ORCiD
  7. Kudos
  8. Scopus
  9. DBLP
  10. Zentralblatt MATH
  11. Microsoft Academic Search
  12. LinkedIn
  13. WikiPedia
  14. OneDrive
  15. Mendeley
  16. Feng Qi, Some Papers Authored by Prof. Dr. Feng Qi and Indexed by the Web of Science and the Engineering Village Since 1997, ResearchGate Technical Report.
  17. Feng Qi, The List of Papers and Preprints Authored by Prof. Dr. Feng Qi Since 1993, ResearchGate Technical Report.

scholar_logo_md_2011

profile_share_badge

scopus1-1gg

orcid-logomy_orcid_qrcode

logo

persengKudos

blue_white

zbMATH

MathSciNet-logo

arXiv_logo

Polya-MIA-3829 3

Microsoft-Academic-logo

academia-edu

OneDrive

logo-mendeley

Advertisements

About qifeng618

Professor in Mathematics
This entry was posted in Academics, Homepage, Teaching and Education. Bookmark the permalink.

One Response to Some Papers Indexed by the Engineering Village Since 1997-1997年以来被Engineering Village索引的部分论文

  1. Veola Delce says:

    You are my inspiration , I possess few blogs and infrequently run out from to post .

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s